RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2013, Volume 16, Number 3, Pages 3–15 (Mi sjim788)  

This article is cited in 1 scientific paper (total in 1 paper)

Andronov–Hopf bifurcation for some nonlinear delay equations

A. A. Akin'shin

Altay State Technical University, 46, Lenin av., 656038, Barnaul

Abstract: We study the occurrence of Andronov–Hopf bifurcation cycles in a neighborhood of stationary points of nonlinear delay equations: we formulate conditions for the existence of a bifurcation, find the bifurcation values, and analyze the stability of the bifurcation cycles.

Keywords: Andronov–Hopf bifurcation, stationary point, delayed argument, stable cycles, first Lyapunov coefficient.

Full text: PDF file (430 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 514.745.82
Received: 04.04.2013

Citation: A. A. Akin'shin, “Andronov–Hopf bifurcation for some nonlinear delay equations”, Sib. Zh. Ind. Mat., 16:3 (2013), 3–15

Citation in format AMSBIB
\Bibitem{Aki13}
\by A.~A.~Akin'shin
\paper Andronov--Hopf bifurcation for some nonlinear delay equations
\jour Sib. Zh. Ind. Mat.
\yr 2013
\vol 16
\issue 3
\pages 3--15
\mathnet{http://mi.mathnet.ru/sjim788}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3234769}


Linking options:
  • http://mi.mathnet.ru/eng/sjim788
  • http://mi.mathnet.ru/eng/sjim/v16/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Golubyatnikov, V. V. Ivanov, L. S. Minushkina, “O suschestvovanii tsikla v odnoi nesimmetrichnoi modeli koltsevoi gennoi seti”, Sib. zhurn. chist. i prikl. matem., 18:3 (2018), 27–35  mathnet  crossref
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:540
    Full text:200
    References:52
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020